Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/77845
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability of Markovian jump systems over networks via delta operator approach
Author: Yang, H.
Xia, Y.
Shi, P.
Fu, M.
Citation: Circuits, Systems and Signal Processing, 2012; 31(1):107-125
Publisher: Birkhauser Boston Inc
Issue Date: 2012
ISSN: 0278-081X
1531-5878
Statement of
Responsibility: 
Hongjiu Yang, Yuanqing Xia, Peng Shi, Mengyin Fu
Abstract: This paper investigates the problem of stability for a class of linear uncertain Markovian jump systems over networks via the delta operator approach. The sensor-to-controller random network-induced delay and arbitrary packet losses are considered for mode-dependent time delays. That is, a Markov process is used to model the time-varying delays which are dependent on the system mode. Based on the Lyapunov-Krasovskii functional in the delta domain, a new sufficient condition for the solvability of the stability problem is presented in terms of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the techniques developed. © Springer Science+Business Media, LLC 2011.
Keywords: Delta operator systems
Networked control systems
Robust stability
Markovian jump parameters
Mode-dependent delays
Linear matrix inequalities (LMIs)
Rights: © Springer Science+Business Media, LLC 2011
DOI: 10.1007/s00034-010-9263-8
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.